# SDR ABXA20140905302

- Difficulty date: September 5, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO AT BS 1351 RBL 40 - 50 HAVE TWO EACH INTERCOSTAL CORRODED UNDER NUTPLATES.  INTERCOSTAL AT STATION 1351 RBL 40 - 50 CORRODED BEYOND LIMITS.  R & R IAW SRM 51-40-02.  CORRODED L2, PN 146T5000-39, SN N/A, PART NAME SUPPORT.  ACFT WAS GNDED.
